# SDR C77A2020012614076

- Difficulty date: January 26, 2020
- Submitted: January 26, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,479 hours, 8,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, EAMS REPORTED CENTER FUSELAGE III LH INBOARD SEAT TRACK WITH CORROSION AT THE END OF THE PART. REFER TO FIGURE 1 FOR DETAILS. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2817744
